“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8277
School of Mathematics
  Title:   Graded local cohomology: Attached and associated primes, asymptotic behaviors
1.  M. T. Dibaei
2.  A. Nazari
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  35
  Year:  2007
  Pages:   1567-1576
  Supported by:  IPM
Assume that R = ⊕i ∈ \mathbbN0 Ri is a homogeneous graded Noetherian ring, and that M is a \mathbbZ-graded R-module, where \mathbbN0 (resp. \mathbbZ) denote the set all non-negative integers (resp. integers). The set of all homogeneous attached prime ideals of the top non-vanishing local cohomology module of a finitely generated module M, HcR+(M), with respect to the irrelevant ideal R+: ⊕i ≥ 1 Ri and the set of associated primes of HiR+(M) is studied. The asymptotic behavior of HomR(R/R+, HsR+(M)) for sf(M) is discussed, where f(M) is the finiteness dimension of M. It is shown that HhR+(M) is tame if HiR+ is Artinian for all i > h.

Download TeX format
back to top
scroll left or right